EconPapers    
Economics at your fingertips  
 

Pearson M-Estimators in Regression Analysis

M.A. Magdalinos and G.P. Mitsopoulos

Discussion Papers from University of Exeter, Department of Economics

Abstract: This paper derives and adaptive partial solution for the maximum likelihood normal equations of a regression, under the assumption that the errors belong to the Pearson family. This estimator can be "robustified" producing a M-estimator with satisfactory efficiency for a wider range of error distributions. Monte-Carlo evidence on the finite sample properties of the estimates is reported. The computational requirements are very modest: all the proposed improvements can be computed with the help of an auxilliary regression.

Keywords: ECONOMETRICS (search for similar items in EconPapers)
JEL-codes: C13 (search for similar items in EconPapers)
Pages: 19 pages
Date: 1995
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:exe:wpaper:9517

Access Statistics for this paper

More papers in Discussion Papers from University of Exeter, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sebastian Kripfganz ().

 
Page updated 2025-03-19
Handle: RePEc:exe:wpaper:9517